# SDR Q2SA753006

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 117,045 hours, 23,038 cycles
- Engine: Ge CF650E2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 665038062835
- Part serial: WYG41137
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: J, A

## Discrepancy

NORMAL THRUST TAKEOFF WAS ESTABLISHED ON RUNWAY AT EBLG.  UPON INITIAL CLIMB AT APPROXIMATELY 2100 FT NR 2 ENGINE, FLAMED OUT.  ADDITIONAL SHUTDOWN PROCEDURES WERE ACCOMPLISHED PER COMPANY GUIDELINES IN ADDITION TO THE DUMPING OF FUEL TO REDUCE LANDING WEIGHT.  REMOVED AND REPLACED MEC (MAIN ENGINE CONTROL/FUEL CONTROL) IAW AMM 73-21-01, PG 401.  PERFORMED TEST IAW 71-00-00, PG 557 AND TEST 6 IAW AMM 71-00-00, PG 577 - OPS CHECK NORMAL.
